# SDR FDEA202007171575

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAD WATER ENTRAPMENT 30 7/8 INCHES FROM THE OTBD EDGE OF ER13,    APPROXIMATELY 21 INCHES FROM THE TRALING EDGE AND MEASURES 1 X 1 INCH IN SIZE.  REPAIRED THE LT ELEVATOR IAW SRM 55-21-12, PARA 5H.  MAJOR REPAIR.
